# SDR 2008UALA00488

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BS 986 TO 1016 O/B SEAT TRACK H-CHANNEL UPPER SURFACE IS CORRODED RBL 37 TO 41.  FABRICATED & INSTALLED SEAT TRACK.
